MAUDE Adverse Event Report: UNKNOWN DRIVE; POWER CHAIR

UNKNOWN DRIVE; POWER CHAIR
Model Number TITAN18CS
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Bone Fracture(s) (1870)
Date of Event 01/22/2019
Type of Reportable Event Serious Injury
Event or Problem Description
(b)(4) is the initial importer of the device which is a power chair.The wheels had been catching on carpet and uneven terrain causing occupant to be thrown.The end-user was going down a ramp backwards.The device flipped forwards.The end-user sustained a broken tibia in his left leg.Product includes a safety belt.

Brand Name
DRIVE
Common Device Name
POWER CHAIR
Manufacturer (Section D)
UNKNOWN
MDR Report Key8488536
Report Number2438477-2019-00018
Device Sequence Number14121195
Product Code ITI
UDI-Device Identifier00822383513331
UDI-Public822383513331
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/05/2019
Report Date (Section F) 04/05/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberTITAN18CS
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date03/05/2019
Device Age3 MO
Event Location Other
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date04/05/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age57 YR
Patient Weight68
Date Report Sent to FDA04/05/2019